# SDR SWIA200719154

- Difficulty date: October 13, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 13,169 hours, 11,493 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE OF STABILIZER ACTUATOR IS CRACKED, FOUND AT C-CHECK.  REPLACED STAB ACTUATOR PER CRJ200 MM CH 27-42-01-400-801, OPS CHECK GOOD.
